# SDR CALA2017051501424

- Difficulty date: May 14, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 60,568 hours, 21,402 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A521114
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG H FITTING LOWER INBD HOLE CORRODED.  REMOVED AND REPLACED RT MLG TRUNNION SUPPORT FITTING IAW DWG 115A5002 AND SRM 51-40-02.
